# SDR USAA000525

- Difficulty date: April 4, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .5 INCH BY .5 INCH, STATION 947.5 LBL 4.  REPAIRED FILLER, DOUBLER AND SPLICE ANGLES PER SRM 53-10-09 DET 1.  CORROSION LEVEL 2.  (M)
